# SDR 2023FA0000344

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: General aviation
- Make and model: Cessna 182
- Aircraft serial: R18201466
- Aircraft time: 2,277 hours
- Engine: Lyc O540J3C5
- System (JASC): 3200 · Landing Gear System
- Part: Solenoid
- Part number: S1577A1
- Condition: Defective
- Location: Cabin Side Firew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HYDRAULIC POWER PACK SOLENOID FAILED. AIRCRAFT LANDED WITH NOSE GEAR DOWN AND LOCKED BUT LEFT AND RIGHT MAIN GEARS FOLDED ON LANDING. DAMAGE TO RIGHT WING TIP, RIGHT SIDE OF HORIZONTAL STABILIZER AND RIGHT ELEVATOR. SOLENOID FAILURE DETERMINED BY TROUBLESHOOTING ENTIRE LANDING GEAR SYSTEM;  NO POWER ACROSS SOLENOID WHEN GEAR UP OR DOWN ACTIVATED. PRESSURE SWITCH NOTED OPERATING AS EXPECTED. REPLACED ORIGINAL SOLENOID          
(S-1577A1 - SUPERSEDED SEVERAL TIMES) WITH LAMAR P52-0016 PER RECOMMENDATION OF TEXTRON/CESSNA TECHNICAL SUPPORT. LANDING GEAR CYCLED SEVERAL TIMES TO CONFIRM PROPER OPERATIONS.
